# SDR CALA2016120501015

- Difficulty date: December 5, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 53,860 hours, 20,078 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 144A26038
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION THROUGH LEFT WHEEL WELL AFT PRESSURE BULKHEAD AT STA 727, LBL 50 AT WIRE BUNDLE PRESSURE FEEDER THROUGH APPROX 7" BE LOW CEILING. MARK REPAIRED PER ECRA 5340-01752 REV A AND INITIATED DTA DIP TO ACCOMPLISH INSPECTION PER ECRA 5340-01752 REV A
